An Expansion Iterative Technique for Handling Fractional Differential Equations Using Fractional Power Series Scheme
Radwan Abu-Gdairi1, Mohammed Al-Smadi2 & Ghaleb Gumah2 Show affiliations
- Zarqa Private University, Jordan
- Al-Balqa Applied University, Jordan
Journal of Mathematics and Statistics, Volume 11, Issue 2, pp. 29–38 · doi.org/10.3844/jmssp.2015.29.38
Abstract
In this study, we present a new analytical numerical technique for solving a class of time Fractional Differential Equations (FDEs) with variable coefficients based on the generalized Taylor series formula in the Caputo sense. This method provided the solution in the form of a rapidly convergent power series under a multiple fractional differentiability with easily computable components. An efficacious experiment is given to guarantee the procedure, to illustrate the theoretical statements of the present technique and to show its potentiality, generality and superiority for solving wide range of FDEs. The results reveal that the method is easy to implement, very effective, fully compatible with the complexity of such problems, straightforward and simple.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Abu-Gdairi, R., Al-Smadi, M. & Gumah, G. (2015). An Expansion Iterative Technique for Handling Fractional Differential Equations Using Fractional Power Series Scheme. Journal of Mathematics and Statistics, 11(2), 29–38. https://doi.org/10.3844/jmssp.2015.29.38
- Licence
- CC BY 3.0
- Issue
- Volume 11, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
